Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

High protein and low carb diet. On whey protein and amino tablets. Take multivitamin tablets and liver care tablets?

I am into bodybuilding.So maintaining high protein and low carb diet.I take 2 servings of whey protein , 6 amino tablets and 5 gm glutamine In a day.Other things included in my diet are oats, 3 apples , sweet potatoe, brown rice and some vegetables.i drink lots of water. Should I take multivitamin tablets and liver care tablets.what precautions should I take.
Asked On : Wed, 9 Oct 2013
Answers:  1 Views:  118
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
General & Family Physician 's  Response
Hi Friend
Welcome to HCM ...

You are maintaining a good diet plan for buliding up body . Continue the same diet , there is no requirement for additional multivitamin tablet as it is already available in diet.
There is no precautions needed for your healthy bodybuilding.
Have energy drink and dont be dehydrated.

Take Care..
Answered: Thu, 10 Oct 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor